Alert archive / Alabama / Flash Flood Warnings in 2006

Flash Flood Warning 9, NWS Mobile, AL

November 15, 2006Baldwin County, Escambia County, Monroe County, Alabama

NWS Mobile, AL issued this flash flood warning at Nov 15, 2006, 10:48 AM CST for Baldwin County, Escambia County, Monroe County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2006, 10:48 AM CST (16:48 UTC)
Expired
Nov 15, 2006, 1:45 PM CST
In force
3 hr
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

Counties Baldwin County, AL, Escambia County, AL, Monroe County, AL

The radar

The Mobile radar (KMOB), 92 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMOB 151650
FFWMOB
ALC003-053-099-151945-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1048 AM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...

  WESTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA
  MONROE COUNTY IN SOUTH CENTRAL ALABAMA
  NORTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA

* UNTIL 145 PM CST

* AT 1045 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THE STORMS THAT HAVE BEEN MOVING ACROSS EXTREME SOUTHWEST 
  ALABAMA HAVE BEEN PRODUCING VERY HEAVY RAINFALL...ESPECIALLY ACROSS
  WESTERN ESCAMBIA...NORTHERN BALDWIN AND MONROE COUNTIES WHERE
  RAINFALL AMOUNTS IN THE LAST THREE HOURS HAVE TOTALED THREE TO FOUR
  INCHES.  IN MONROEVILLE...FLOODING HAS BEEN REPORTED OF HOMES IN
  LOW LYING AREAS AND ALSO A HALF FOOT OF WATER HAS BEEN REPORTED
  OVER HIGHWAY 29 IN MONROEVILLE.  OTHER AREAS IN THE WARNED AREA
  WILL LIKELY EXPERIENCE SIMILAR FLASH FLOODING PROBLEMS.  AS
  ADDITIONAL SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE OVER THE
  REGION...THE FLASH FLOOD WATERS WILL BE SLOW TO RECEDE AND WILL
  CONTINUE TO POSE A DANGER TO LIFE...PROPERTY AND MOTORISTS
  THROUGH THE EARLY AFTERNOON HOURS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS...STREETS AND UNDERPASSES...AS WELL AS 
OTHER POUR DRAINAGE AND LOW LYING AREAS.  ADDITIONALLY...COUNTRY 
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER 
LOW LYING AREAS ARE SUBJECT TO FLOODING.

RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. REMEMBER...IT ONLY 
TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.


LAT...LON 3119 8792 3084 8793 3101 8764 3177 8701
      3182 8744 3146 8757

$$
1 follow-up statement
000 
WGUS74 KMOB 151947
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CST WED NOV 15 2006

ALC003-053-099-151953-
ESCAMBIA AL-MONROE AL-BALDWIN AL-
145 PM CST WED NOV 15 2006

...THE FLASH FLOOD WARNING FOR NORTHERN BALDWIN...MONROE AND WESTERN 
ESCAMBIA COUNTIES ALABAMA HAS BEEN ALLOWED TO EXPIRE AT 145 PM CST...

AT 145 PM...THE THREAT OF FLASH FLOODING HAS ENDED FOR NORTHERN 
BALDWIN...WESTERN ESCAMBIA AND MONROE COUNTIES ALABAMA AS THE 
THUNDERSTORMS WITH THE HEAVY RAINS HAVE MOVED WELL EAST OF THE AREA. 
THE FLOODING OF HOMES IN LOW LYING AREAS THAT HAS BEEN REPORTED IN 
MONROEVILLE HAS SUBSIDED.  SOME NUSIANCE FLOODING OF POOR DRAINING 
AREAS AND ROADWAYS MAY LINGER FOR ANOTHER HOUR OR TWO BUT NOT POSE 
ANY SIGNIFICANT HAZARDS.

LAT...LON 3119 8792 3084 8793 3101 8764 3177 8701
      3182 8744 3146 8757

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 10:31 AM CST, 17 minutes earlier.

Area forecast discussion, Nov 15, 10:31 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1031 AM CST WED NOV 15 2006

.UPDATE...WE NOW HAVE TORNADO WATCH BOX 858 IN EFFECT THROUGH 03Z -
9 PM LOCAL. THIS WATCH REPLACES 853 AND 854.

DEEP UPPER LEVEL TROF INTO TEXAS THIS MORNING HAS PRODUCED A
DIVERGENT ORIENTATION IN THE HEIGHT FIELD ALOFT OVER THE AREA.
WITHIN THIS ZONE...FORECAST AREA IS UNDER THE INFLUENCE OF THE FAVORED
RIGHT REAR QUADRANT OF A 100-120 KNOT UPPER LEVEL JET STREAK. THIS
SUPPORTS DEEP LIFT IN THE WARM SECTOR AHEAD OF A SHARP COLD FRONT
MOVING EASTWARD THROUGH LOUISIANA. LATEST VERTICAL WIND PROFILES FROM
AREA SOUNDINGS SHOW VEERING WINDS IN THE LOW LEVELS WITH A 50 KNOT
LOW LEVEL SOUTHWESTERLY JET ACTING TO INCREASE STORM RELATIVE
HELICITIES TO VALUES THAT SUPPORT DEEP AND PERSISTENT ROTATING STORM
UPDRAFTS. THUS...TORNADOES ARE POSSIBLE IN THIS TYPE OF ENVIRONMENT
THROUGH THE DAY. ANOTHER THREAT WILL BE TORRENTIAL RAINFALL THAT CAN
EASILY CAUSE PROBLEMS IN POOR DRAINAGE AND LOWER LYING AREAS SUCH AS
UNDERPASSES.

WE CONTINUE THE WIND ADVISORIES...COASTAL FLOOD WARNINGS AND MARINE
HEADLINES.  /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...COASTAL FLOOD WARNING UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND
     UPPER MOBILE.

     WIND ADVISORY UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

FL...WIND ADVISORY UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     COASTAL FLOOD WARNING UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
     SANTA ROSA.

MS...WIND ADVISORY UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 11 AM THURSDAY FOR THE FOLLOWING
     ZONES: AND MOBILE BAY.

     GALE WARNING UNTIL 2 AM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM.

     SMALL CRAFT ADVISORY FROM 2 AM THURSDAY TO 11 AM THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
     FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 15, 6:00 AM CST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CST WED NOV 15 2006

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
152000-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
600 AM CST WED NOV 15 2006

...INCREASED TORNADO RISK FOR SOUTHEAST MISSISSIPPI...SOUTH ALABAMA
AND THE WESTERN FLORIDA PANHANDLE TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...
SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

A STRONG LOW PRESSURE SYSTEM PASSING TO THE NORTH ACROSS TENNESSEE
TODAY WILL BRING A COLD FRONT ACROSS THE GULF COAST REGION THROUGH
TONIGHT.  NUMEROUS STRONG THUNDERSTORMS WILL AFFECT THE REGION
TODAY...AND SCATTERED SEVERE STORMS WILL BRING A SIGNIFICANTLY
INCREASED RISK FOR TORNADOES...DAMAGING WINDS...AND LARGE HAIL.  THE
SEVERE WEATHER THREAT WILL DIMINISH THIS EVENING AS THE COLD FRONT
SWEEPS TO THE EAST.

STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WILL RESULT IN SOME MINOR
COASTAL FLOODING ALONG THE BAYS AND COASTLINE...AND WINDS WILL
INCREASE TO AROUND 35 KNOTS OVER THE OFFSHORE GULF WATERS RESULTING
IN GALE FORCE CONDITIONS THROUGH THIS EVENING AND A SIGNIFICANT
HAZARD FOR MARINE INTERSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS IS IN PROGRESS AND IS EXPECTED TO CONTINUE
THROUGH LATE AFTERNOON.

In the hours before

Special weather statement, Nov 15, 7:35 AM CST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
735 AM CST WED NOV 15 2006

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
151500-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
735 AM CST WED NOV 15 2006

...ANOTHER ROUND OF THUNDERSTORMS WITH HIGH WINDS WILL BE
MOVING THROUGH THE AREA LATER TODAY...

THE FIRST AREA OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
SOUTHWEST ALABAMA FROM WEST TO EAST DURING THE MORNING.  ISOLATED
TORNADOES ALONG WITH HIGH THUNDERSTORM WINDS WILL BE POSSIBLE IN THIS
AREA. HEAVY RAINS WILL CAUSE TEMPORARY FLOODING ESPECIALLY ALONG THE
COAST AS THESE STORMS WERE MOVING ACROSS THE SAME AREA. THIS AREA OF
THUNDERSTORMS WILL CONTINUE TO PUSH EAST THROUGH THE MORNING.

THIS WILL NOT BE THE ONLY ROUND OF THUNDERSTORMS.  A SECOND BATCH
WILL MOVE THROUGH THE AREA (AGAIN MOVING FROM WEST TO EAST) MIDDAY
THROUGH THE AFTERNOON.  THIS LINE OF THUNDERSTORMS WILL BE MOVING
THROUGH A LARGE PART OF THE AREA WHEN SCHOOLS ARE SCHEDULED TO BE
DISMISSED.  SCHOOL SUPERINTENDENTS SHOULD BE AWARE OF THIS AND MAY
NEED TO ADJUST THE TIMES OF SCHOOL DISMISSAL BASED ON THE LOCATION OF
THE LINE OF STORMS.  THIS LINE OF STORMS WILL IMPACT THE WHOLE AREA.
MOST OF THE AREA WILL SEE HIGH WINDS (50-70 MPH) FROM THIS LINE.
ESTIMATED TIMES OF ARRIVAL OF THIS LINE OF STORMS WILL BE...SOUTHEAST
MISSISSIPPI BETWEEN 1130 AM AND 1230 PM.  MOST OF SOUTHWEST ALABAMA
BETWEEN 1230 AND 230 PM.  EAST OF I-65 AND INTO SANTA ROSA COUNTY
BETWEEN 230 AND 330 PM AND THE FAR EASTERN PART OF THE AREA BETWEEN
330 AND 430 PM.

PLEASE STAY ABREAST OF THE WARNINGS AND WATCHES THAT ARE BEING
ISSUED FROM THE MOBILE WEATHER OFFICE.
Special weather statement, Nov 15, 8:20 AM CST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
820 AM CST WED NOV 15 2006

ALZ061-063-151445-
LOWER MOBILE-UPPER MOBILE-
INCLUDING THE CITIES OF...DOWNTOWN MOBILE...
820 AM CST WED NOV 15 2006

...STRONG THUNDERSTORMS CONTINUE OVER MOBILE COUNTY...

AT 817 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR HUTCHENS ELEMENTARY SCHOOL...AND MOVING NORTHEAST
AT 50 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
SPRING HILL COLLEGE...AIRPORT AND UNIVERSITY...CRICHTON...I65 AND
MOFFETT ROAD...I65 AND I165 AND CHICKASAW THROUGH 845 AM CST.

THE PRIMARY THREATS FROM THIS STORM WILL BE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE
STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL NOON CST WEDNESDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST
FLORIDA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Nov 15, 8:35 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
835 AM CST WED NOV 15 2006

ALZ057-151500-
BUTLER-
835 AM CST WED NOV 15 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER NORTHWEST BUTLER
COUNTY...

AT 832 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES NORTH OF BUTLER SPRINGS...AND MOVING NORTHEAST
AT 35 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...I65 AND AL HWY
185 THROUGH 900 AM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL NOON CST WEDNESDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST
FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, Nov 15, 8:39 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
839 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     TSTM WND DMG     NEEDHAM                 31.99N 88.34W
11/15/2006                   CHOCTAW            AL   EMERGENCY MNGR

            POWER LINES DOWN.

&&

JGG
Special weather statement, Nov 15, 9:29 AM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
929 AM CST WED NOV 15 2006

ALZ055>057-059-151615-
ESCAMBIA-CONECUH-MONROE-BUTLER-
929 AM CST WED NOV 15 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA...CONECUH...
MONROE AND BUTLER COUNTIES...

AT 929 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES SOUTH OF BURNT CORN...AND MOVING NORTHEAST AT 45
MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
PINE ORCHARD...CHINA...MIDWAY...MIXONVILLE...DEANS AND AL 47 AND CR
29 ROADS THROUGH 1015 AM CST.

NATIONAL WEATHER SERVICE DOPPLER RADAR ALSO INDICATED A THUNDERSTORM
NEAR JEDDO...AND MOVING NORTHEAST AT 50 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
GOODWAY...MEGARGEL...REPTON...EXCEL...DREWRY...NICHBURG AND BERMUDA
THROUGH 1000 AM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CST WEDNESDAY MORNING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL NOON CST WEDNESDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST
FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, Nov 15, 9:45 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
945 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     PERDIDO                 31.01N 87.63W
11/15/2006                   BALDWIN            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN AROUND PERDIDO.

&&

JGG

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 8:58 PM CSTCoastal Flood WarningMOB24 hr
Nov 15, 2:42 AM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more10 hr
Nov 15, 4:40 AM CSTTornado WarningMOBChoctaw50 min
Nov 15, 5:21 AM CSTTornado WarningMOBWashington54 min
Nov 15, 5:31 AM CSTTornado WarningMOBMobile59 min
Nov 15, 5:54 AM CSTTornado WarningMOBClarke36 min
Nov 15, 6:44 AM CSTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Escambia, Monroe61 min
Nov 15, 7:12 AM CSTTornado WarningMOBMobile63 min
Nov 15, 7:46 AM CSTSevere Thunderstorm WarningMOBConecuh, Monroe29 min
Nov 15, 8:38 AM CSTTornado WarningMOBBaldwin52 min
Nov 15, 9:57 AM CSTFlash Flood WarningMOBMobile3 hr
Nov 15, 10:18 AM CSTTornado WarningMOBBaldwin27 min
Nov 15, 10:49 AM CSTTornado WarningMOBBaldwin26 min
Nov 15, 11:53 AM CSTTornado WarningMOBCovington, Crenshaw37 min
Nov 15, 11:58 AM CSTTornado WarningMOBConecuh, Covington, Escambia32 min

Nearby

Flash Flood Warnings in Alabama, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.